# SDR IPXA1M67996

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 3381005005
- Part serial: 0336
- Condition: Failed
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB, AUTO PILOT WILL NOT ENGAGE T/S C/O AND FOUND AT FCC2 "AILERON EHV-LOB"AT FAULT.  R & R LT OTBD AILERON ACTUATOR IAW AMM 27-13-30-4.  C/O RTS TEST OF FCC1 AND FCC2. TEST PASSED.
